Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 12 found articles
 
 
  Estimating permeability of porous media based on modified Hagen–Poiseuille flow in tortuous capillaries with variable lengths
 
 
Title: Estimating permeability of porous media based on modified Hagen–Poiseuille flow in tortuous capillaries with variable lengths
Author: Liu, Richeng
Jiang, Yujing
Li, Bo
Yu, Liyuan
Appeared in: Microfluidics and nanofluidics
Paging: Volume 20 (2016) nr. 8 pages 1-13
Year: 2016
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands